NOSE DROPS, Nasal Drops AL 0.05% 10 ml

ALIUD Pharma GmbH

Sale price £21.94 Regular price £30.00

Tax included. Shipping calculated at checkout.
Nasal Drops AL 0.05%

xylometazoline hydrochloride 0.5 mg / ml solution

For use in children between 2 and 6 years.

Active ingredient: xylometazoline hydrochloride.

For the decongestion of the nasal mucous membrane in the event of a runny nose, runny nose (rhinitis vasomotorica), allergic rhinitis (allergic rhinitis). To facilitate the discharge of secretions in the case of inflammation of the paranasal sinuses and catarrh of the tubular middle ear in connection with a runny nose.

Note:
Should not be used for longer than 7 days, unless directed to do so by a doctor.
Contains benzalkonium chloride.


For NOSE DROPS, Nasal Drops information on risks and side effects, read the package insert and ask your doctor or pharmacist.

ALIUD PHARMA ® GmbH, Postfach 1380, 89146 Laichingen
Status: March 2019



Nasentropfen AL 0.05% Nasal Drops

with decongestant effect
• Helps to free the blocked nose
• Has a fast and lasting effect • Makes it
easier for stuck mucus to drain off
• For children aged 2 NASENTROPFEN AL 0.05% is recommended up to 6 years of age.

Help with colds

Every adult German is affected by a cold on average 4 times a year, and we are particularly affected in the wet and cold season. In addition to a sore throat and cough, a respiratory disease is usually accompanied by a runny nose. The nose is blocked and it becomes increasingly difficult to breathe. If you have a stuffy nose, nasal drops can be effective in relieving the unpleasant symptoms. With the proven active ingredient xylometazoline, NASENTROPFEN AL can clear the nose quickly and permanently. This can loosen the tough, stuck mucus and cause the mucous membrane to swell - so you can quickly breathe freely again.

For a clear nose

The active ingredient xylometazoline is successfully used to reduce swelling of the nasal mucosa in both cold-related and allergic rhinitis. By decongesting the nasal mucous membrane, the nose can quickly be cleared again, whereby xylometazoline ensures improved ventilation of the paranasal sinuses. This can reduce the risk of the infection spreading to the sinuses and middle ear.

APPLICATION RECOMMENDATION:
Unless otherwise prescribed by a doctor, adults and children from 6 years of age put a pipette filling NASENTROPFEN AL 0.05% into each nostril up to 3 times a day. To do this, put your head back. For reasons of hygiene, NASENTROPFEN AL 0.05% should only be used by one person. NASENTROPFEN AL 0.05% must not be used for longer than 7 days without a doctor's prescription. A renewed application should only take place after a break of several days.

A runny nose with allergies

Frequent sneezing and a runny or blocked nose do not only occur with colds and flu-like infections, but can also be triggered by allergies such as hay fever or house dust allergy. NASENTROPFEN AL is also suitable for use with allergic rhinitis and can relieve symptoms quickly and permanently.

In case of sinus

inflammation In the course of a cold, it can also lead to an inflammation of the sinuses. In professional circles it is called sinusitis. Acute sinusitis usually goes away on its own after a few weeks. Medicines can be used to support the healing process, which allow the mucous membrane to swell and thus noticeably relieve the blocked nose.

Suitable for children from 6 years

Children are particularly often affected by colds - up to ten respiratory diseases per year are not uncommon. With sufficient fluids, plenty of rest and loving care, sick children will usually recover quickly. NASENTROPFEN AL 0.1% can provide effective relief from cold noses. For children aged 2 to 6 years, NASENTROPFEN AL 0.05% is recommended instead.

NOSE DROPS, Nasal Drops Frequently asked questions and answers

How long can NASENTROPFEN AL 0.05% be kept after opening?
NASENTROPFEN AL 0.05% can be kept for six months after opening. The medicine should not be used after the expiry date printed on the packaging and bottle label.

Are NASENTROPFEN AL 0.05% also suitable for small children?
NASENTROPFEN AL 0.05% are not suitable for children under 6 years of age. For children aged 2 to 6 years, NASENTROPFEN AL 0.05%, a drug with a lower dose of active ingredient, is available instead.

Can one become dependent on NASAL DROPS AL 0.05%?
If the dosage recommendation is observed, a habituation effect is unlikely. NASENTROPFEN AL 0.05% should not be used for more than 7 days without consulting a doctor. If another treatment with NASENTROPFEN AL 0.05% becomes necessary, this may only be done after a break of several days.

Can you get vaccinated against a cold?

No, this is not possible. Although there is a vaccine against flu, contrary to the assumption of many people, it does not protect you from colds and flu-like infections.

What helps with dry mucous membranes?
The use of NASENGEL AL 0.05% is recommended for dry mucous membranes.